Advanced search
Start date

Eduardo Do Nascimento Marcos


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Finished his undergraduate in Mathematics at Universidade de São Paulo (1977), also finished is master (1980) at the same university and his PhD in Mathematics from Brandeis University (1987). Has experience in Mathematics, focusing on Algebra, acting on the following subjects: algebras estandarmente estratificadas, hochschild cohomology, euler characteristic, representation and algebras de koszul. In 1996 defended his "Livre Docência" at the University of São Paulo. In 2008 became a full Professor. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated February 22, 2020
Total / Available in English
1 / 1 Ongoing research grants
17 / 12 Completed research grants
5 / 3 Completed scholarships in Brazil
1 / 0 Completed scholarships abroad
24 / 16 All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

VOLKOV, YURY; ZVONAREVA, ALEXANDRA. Derived Picard groups of selfinjective Nakayama algebras. MANUSCRIPTA MATHEMATICA, v. 152, n. 1-2, p. 199-222, . Web of Science Citations: 1. (14/19521-3)

KAYGORODOV, IVAN; POPOV, YURY; VOLKOV, YURY. Degenerations of binary Lie and nilpotent Malcev algebras. COMMUNICATIONS IN ALGEBRA, v. 46, n. 11, p. 4928-4940, . Web of Science Citations: 12. (14/19521-3, 16/16445-0, 14/24519-8)

MARCOS, EDUARDO N.; SOLOTAR, ANDREA; VOLKOV, YURY. Generating degrees for graded projective resolutions. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 17, n. 10, . Web of Science Citations: 0. (14/19521-3, 14/09310-5)

KAYGORODOV, IVAN; VOLKOV, YURY. Conservative algebras of 2-dimensional algebras, II. COMMUNICATIONS IN ALGEBRA, v. 45, n. 8, p. 3413-3421, . Web of Science Citations: 1. (14/19521-3, 14/24519-8)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

AMAYA, Ana Melisa Paiba. Aplicações da teoria de Bases de Gröbner para o cálculo da Cohomologia de Hochschild. 2018. Dissertação (Mestrado) - Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo.

Please report errors in researcher information by writing to:

Report errors in this page

Error details: